# SDR USAA2010012290164

- Difficulty date: January 10, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON THREADS OF RIGHT MAIN LANDING GEAR REAR PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR REAR PINTLE PIN IAW JOB CARD R4M32304.
